Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 73, NWS Springfield, MO

June 1, 2008Jasper County, Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 1, 2008, 11:27 AM CDT for Jasper County, Newton County, Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2008, 11:27 AM CDT (16:27 UTC)
Expired
Jun 1, 2008, 3:32 PM CDT
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 12:00 PM CDTFLASH FLOODJoplin, MOFLASH FLOODING REPORTED IN SEVERAL LOCATIONS IN JOPLIN. 7TH AND ILLINOIS, 12TH AND ILLINOIS, 4TH AND TURK WERE CLOSED DUE TO FLASH FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 011629
FFWSGF
MOC097-145-012200-
/O.NEW.KSGF.FF.W.0073.080601T1627Z-080601T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 AM CDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 PM CDT.

* AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES OF A HALF TO ONE INCH OF RAIN HAS     
  FALLEN OVER THE WARNED AREA OVER THE PAST AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  CARTHAGE...JOPLIN...NEOSHO...AIRPORT DRIVE...ALBA...CARL
  JUNCTION...CARTERVILLE...DIAMOND...DUENWEG...DUQUESNE...FAIRVIEW...
  GRANBY...IRON GATES...JASPER AND LEAWOOD.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO ONE AND A HALF INCHES ARE 
EXPECTED OVER THE WARNED AREA. THIS RAINFALL WILL FALL OVER ALREADY 
SATURATED SOILS TO PRODUCE FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3675 9421 3676 9461 3736 9460 3733 9410
      3675 9407 3675 9416

$$

CLAYCOMB
1 follow-up statement
000 
WGUS73 KSGF 012032
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 PM CDT SUN JUN 1 2008

MOC097-145-012042-
/O.CAN.KSGF.FF.W.0073.000000T0000Z-080601T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER MO-NEWTON MO-
332 PM CDT SUN JUN 1 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JASPER AND NEWTON
COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3675 9421 3676 9461 3736 9460 3733 9410
      3675 9407 3675 9416
TIME...MOT...LOC 2032Z 180DEG 0KT 3695 9429

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 6:10 AM CDT, 5 hours 17 minutes earlier.

Area forecast discussion, Jun 1, 6:10 AM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 AM CDT SUN JUN 1 2008

.DISCUSSION...

SEVERE WEATHER CONTINUES ACROSS THE OUTLOOK AREA EARLY THIS
MORNING...AS A MOIST AND UNSTABLE AIRMASS REMAINS ACROSS THE
REGION. A STRONGER LOW LEVEL JET HAS SET UP ACROSS THE AREA THIS
MORNING...OVER WHAT WE HAVE SEEN THE LAST FEW NIGHTS. THIS LOW
LEVEL JET HAS ADDED IN KEEPING THE THUNDERSTORMS ONGOING THIS
MORNING. THESE STORMS SHOULD MAINLY REMAIN ELEVATED THIS
MORNING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
HOWEVER OVERALL THE STORMS SHOULD BEGIN TO WEAKEN OVER THE NEXT
FEW HOURS. MOST OF THE THUNDERSTORMS SHOULD DIMINISH OR WILL PUSH
SOUTH OUT OF THE AREA DURING THE MORNING HOURS. THE BOUNDARY THAT
IS THE FOCUS FOR THE THUNDERSTORMS WILL PUSH NORTH BACK INTO THE
CWA THIS AFTERNOON...WITH ADDITIONAL THUNDERSTORMS DEVELOPMENT
POSSIBLE. THE BEST CHANCES FOR THIS WILL BE ACROSS THE SOUTHERN
CWA. SCATTERED STORMS WILL BE POSSIBLE ACROSS THE REST OF THE CWA
THIS AFTERNOON AND EVENING AS INSTABILITY INCREASES WITH THE
HEATING OF THE DAY.

THIS AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP OVER
NEBRASKA INTO KANSAS AND WILL LIKELY DEVELOP INTO A MCS AND PUSH
SOUTHEAST INTO THE WESTERN CWA EARLY MONDAY MORNING AND WILL THEN
PUSH ACROSS THE REST OF THE CWA DURING THE DAY ON SUNDAY. STRONG
TO SEVERE STORMS WILL AGAIN BE POSSIBLE MONDAY MORNING INTO THE
AFTERNOON...DUE TO STRONG WIND SHEAR AND A MOIST AND UNSTABLE
AIRMASS REMAINING ACROSS THE AREA. AGAIN ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE. WE WILL SEE STRONGER WIND SHEAR MONDAY
MORNING...BUT WILL HAVE TO SEE HOW THE MCS THAT MOVES INTO THE CWA
DURING THE MORNING HOURS AFFECTS REDEVELOPMENT DURING THE
AFTERNOON TO GET A BETTER HANDLE ON THE TORNADO POTENTIAL.

UPPER LEVEL RIDGE TRIES TO BUILD INTO THE REGION TUESDAY INTO
THURSDAY...WHICH SHOULD KEEP THE STORM TRACK FARTHER TO THE NORTH.
TEMPERATURES SHOULD WARM WELL INTO THE 80S DURING THIS TIME...WITH
GULF MOISTURE REMAINING OVER THE AREA. THIS WILL LEAD TO THE
POTENTIAL FOR ISOLATED POP UP SHOWERS DURING THE LATE AFTERNOON
AND EVENING HOURS. ANOTHER STORM SYSTEM WILL PUSH INTO THE AREA
THURSDAY NIGHT INTO FRIDAY. THE ECMWF MODEL CONTINUES TO BE
SLIGHTLY FASTER WITH THE COLD FRONT MOVING THROUGH THE AREA
THURSDAY NIGHT. THE GFS IS SLOWER WITH IT NOT MOVING THROUGH UNTIL
FRIDAY. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA DURING THIS
TIME. WILL HAVE TO GET A BETTER HANDLE AND EXACT TIMING AND
MESOSCALE FEATURES TO BETTER DISCERN THE SEVERE POTENTIAL.

WISE

&&

.AVIATION...

FOR THE 12Z TAF PACKAGE...CONVECTION HAS MOVED OFF TO THE SOUTH OF
BOTH AIRFIELDS THIS MORNING FOR THE TIME BEING.  SHOULD SEE THE
RETURN OF THUNDERSTORMS TO BOTH AERODROMES BY LATE MORNING AS
HEATING BEGINS AND THUNDERSTORMS FORM ON VARIOUS OUTFLOW BOUNDARIES
FROM OVERNIGHT CONVECTION. TIMING ON CONVECTION TOUGH TO
PINPOINT...SO KEPT VCTS IN TAFS.  YET ANOTHER ROUND OF CONVECTION TO
MOVE IN FROM KANSAS OVERNIGHT. OUTSIDE OF TSRA...VFR CONDITIONS ARE
EXPECTED. WITHIN TSRA...MVFR CIG...POSSIBLY IFR VIS ARE EXPECTED.

GCC

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ066-070-071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 1, 4:12 AM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT SUN JUN 1 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
412 AM CDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
 HAIL TO THE SIZE OF QUARTERS.
 DAMAGING WINDS IN EXCESS OF 60 MPH.
 HEAVY RAINFALL AND LOCALIZED FLOODING.
 AND AN ISOLATED TORNADO.

 AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH THROUGH THE SOUTHERN
 HALF OF THE OUTLOOK AREA DURING THE MORNING HOURS. THIS ACTIVITY
 SHOULD STAY BELOW SEVERE THRESHOLDS. HOWEVER...CANNOT RULE OUT A
 FEW OF THE STRONGER STORM BECOMING MARGINALLY SEVERE.

 THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING
 MAINLY SOUTH OF HIGHWAY 60. LARGE HAIL...DAMAGING WINDS...LOCALLY
 HEAVY RAINFALL AND AN ISOLATED TORNADO CANNOT BE RULED OUT.

 DISCUSSION:

 THUNDERSTORMS CONTINUE TO SLOWLY MOVE SOUTH THROUGH THE AREA THIS
 MORNING. OVER THE LAST FEW HOURS THESE STORMS HAVE SHOWED A
 WEAKENING TREND...HOWEVER A FEW OF THE STRONGER STORMS MAY BECOME
 MARGINALLY SEVERE THIS MORNING.

 ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS SOUTHEASTERN
 KANSAS AND SOUTHERN MISSOURI THIS AFTERNOON INTO THE EVENING.
 SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE
 POSSIBLE. THERE WILL BE SLIGHTLY STRONGER SHEAR ACROSS THE
 EXTREME SOUTHWESTERN PORTIONS OF THE CWA...WHERE AN ISOLATED
 TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NEBRASKA INTO KANSAS
 DURING THE AFTERNOON AND EVENING HOURS. THIS ACTIVITY IS EXPECTED
 TO MOVE SOUTHEAST INTO THE AREA EARLY MONDAY MORNING. DAMAGING
 WINDS...MARGINALLY SEVERE HAIL AND HEAVY RAINFALL WILL BE
 POSSIBLE WITH THIS ACTIVITY. STRONG TO SEVERE THUNDERSTORMS ARE
 EXPECTED TO DEVELOP MONDAY AFTERNOON AS A FRONTAL BOUNDARY
 LINGERS ACROSS THE AREA. ALL MODES OF SEVERE WEATHER WILL BE
 POSSIBLE WITH THIS ACTIVITY.

 THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK
 AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF HIGHWAY 60 THIS
 AFTERNOON INTO THE EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Jun 1, 5:50 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 AM     FLOOD            3 SE NEVADA             37.81N 94.32W
06/01/2008                   VERNON             MO   EMERGENCY MNGR

            INTERSECTION OF HIGHWAY BB AND STOCKADE ROAD UNDER 2.5
            FEET OF WATER

&&

GCLAYCOM
Local storm report, Jun 1, 5:52 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 AM     FLOOD            2 SE BRONAUGH           37.67N 94.44W
06/01/2008                   VERNON             MO   EMERGENCY MNGR

            INTERSECTION OF CR 1175 AND YOUNGER UNDER WATER AND
            CLOSED

&&

GCLAYCOM
Special weather statement, Jun 1, 6:10 AM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 AM CDT SUN JUN 1 2008

MOZ103-104-011145-
STONE MO-TANEY MO-
610 AM CDT SUN JUN 1 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN STONE AND SOUTHWESTERN
TANEY COUNTIES UNTIL 645 AM CDT...

AT 605 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIMBERLING CITY...MOVING SOUTHEAST AT 24
MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN STONE
AND SOUTHWESTERN TANEY COUNTIES...INCLUDING THE TOWNS OF BLUE EYE AND
RIDGEDALE.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

GAGAN
Local storm report, Jun 1, 7:40 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HAIL             ROUND SPRING            37.28N 91.41W
06/01/2008  E0.75 INCH       SHANNON            MO   CO-OP OBSERVER

&&

GAGAN
Local storm report, Jun 1, 8:14 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 AM CDT SUN JUN 01 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0259 AM     TSTM WND GST     2 NW CABOOL             37.14N  92.13W
06/01/2008  M57 MPH          TEXAS              MO   PUBLIC

            MEASURED BY HOME WEATHER STATION.

&&

HATCH
Local storm report, Jun 1, 9:59 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     GOLDEN CITY             37.39N 94.09W
06/01/2008                   BARTON             MO   CO-OP OBSERVER

            LARGE TREE FELL ON NEIGHBORS HOUSE IN GOLDEN CITY

&&

GCLAYCOM

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:43 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon62 min
May 31, 9:15 PM CDTTornado WarningSGFBarton, Vernon45 min
May 31, 9:58 PM CDTTornado WarningSGFBarton47 min
May 31, 10:13 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon62 min
May 31, 10:21 PM CDTFlash Flood WarningSGFBarton, Cedar, St. Clair, Vernon6 hr
May 31, 10:21 PM CDTSevere Thunderstorm WarningSGFBarton54 min
May 31, 10:38 PM CDTSevere Thunderstorm WarningSGFHickory, Polk49 min
May 31, 10:52 PM CDTSevere Thunderstorm WarningSGFDallas, Polk68 min
May 31, 11:06 PM CDTSevere Thunderstorm WarningSGFBarton33 min
May 31, 11:18 PM CDTSevere Thunderstorm WarningSGFVernon57 min
Jun 1, 12:00 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair60 min
Jun 1, 12:12 AM CDTSevere Thunderstorm WarningSGFVernon63 min
Jun 1, 12:24 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Webster66 min
Jun 1, 12:28 AM CDTSevere Thunderstorm WarningSGFShannon62 min
Jun 1, 12:56 AM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright64 min
Jun 1, 1:18 AM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence57 min
Jun 1, 1:39 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark66 min
Jun 1, 1:54 AM CDTTornado WarningSGFLawrence48 min
Jun 1, 2:07 AM CDTSevere Thunderstorm WarningSGFLawrence53 min
Jun 1, 2:14 AM CDTSevere Thunderstorm WarningSGFDade29 min
Jun 1, 2:27 AM CDTRiver Flood WarningSGFCedar6 hr
Jun 1, 2:29 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Stone48 min
Jun 1, 3:37 AM CDTRiver Flood WarningSGFVernon4 days
Jun 1, 3:54 AM CDTAreal Flood WarningSGFBarton, Cedar, St. Clair, Vernon14 hr
Jun 1, 4:21 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney39 min
Jun 1, 5:00 AM CDTSevere Thunderstorm WarningSGFStone, Taney45 min
Jun 1, 10:53 AM CDTRiver Flood WarningSGFCedar4 hr
Jun 1, 10:57 AM CDTSevere Thunderstorm WarningSGFJasper, Newton63 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.